# SDR CALA2017082502870

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 53,244 hours, 18,700 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 3396
- Condition: Smoke
- Location: Galley
- Part time: 57,421 hours, 20,020 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY ODOR REPORTED NEAR THE AFT LAVATORY,  NO SIGN OF SMOKE OR FIRE.  REMOVED AND REPLACED THE OVEN.  OPS CHECKED NORMAL IAW AMM 25-34-00.
